# SDR UPS05443990

- Difficulty date: February 10, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1306 BETWEEN S24-25R R3 DOOR SKIN FOUND CRACK (CRACK LENGTH 1.25 INCH).  M/D BS 1306 BETWEEN STR 24R-25R DOOR 3R SKIN REPAIRED PER SRM 52-00-03 FIG 4.
